# SDR SWAA2018041721204

- Difficulty date: April 3, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298213
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  CRACKED TRANSVERSE WEB OF THE FIXED TRAILING EDGE WEDGE, BETWEEN INBOARD AND OUTBOARD TRAILING EDGE FLAPS.  R & R THE WEB IAW SRM.
